MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable na electrode results for 10 patient samples on a cobas 8000 ise 1800 module.Sample 1 (id: (b)(6)) the initial result was 134 mmol/l and the repeated result was 141 mmol/l.The sample was repeated on another analyzer and the results were 144 mmol/l and 140 mmol/l.The result of 140 mmol/l was considered to be correct.Sample 2 (id: (b)(6)) the initial result was 135 mmol/l and the repeated result was 141 mmol/l.The sample was repeated on another analyzer and the results were 146 mmol/l and 141 mmol/l.Sample 3 (id: (b)(6)) the initial result was 133 mmol/l and the repeated result was 140 mmol/l.The sample was repeated on another analyzer and the results were 143 mmol/l and 140 mmol/l.Sample 4 (id: (b)(6)) the initial result was 134 mmol/l and the repeated result was 142 mmol/l.The sample was repeated on another analyzer and the results were 146 mmol/l and 142 mmol/l.Sample 5 (id: (b)(6)) the initial result was 135 mmol/l and the repeated result was 141 mmol/l.The sample was repeated on another analyzer and the results were 146 mmol/l and 141 mmol/l.Sample 6 (id: (b)(6) ) the initial result was 128 mmol/l and the repeated result was 138 mmol/l.The sample was repeated on another analyzer and the results were 143 mmol/l and 137 mmol/l.Sample 7 (id: (b)(6)) the initial result was 133 mmol/l and the repeated result was 137 mmol/l.The sample was repeated on another analyzer and the results were 141 mmol/l and 136 mmol/l.Sample 8 (id: (b)(6)) the initial result was 134 mmol/l and the repeated result was 140 mmol/l.The sample was repeated on another analyzer and the results were 144 mmol/l and 139 mmol/l.Sample 9 (id:(b)(6)) the initial result was 125 mmol/l and the repeated result was 131 mmol/l.The sample was repeated on another analyzer and the results were 142 mmol/l and 131 mmol/l.Sample 10 (id:(b)(6)) the initial result was 152 mmol/l and the repeated result was 158 mmol/l.The sample was repeated on another analyzer and the results were 161 mmol/l and 158 mmol/l.
 
Additional Manufacturer Narrative
The na electrode lot number is j56_2023 with an expiration date of 26-mar-2024.The field service representative found the vacuum needle was partially blocked and the vacuum tube towards the vacuum bottle was not in good condition.He replaced the vacuum needle and the vacuum tube.He also performed an ise check and calibrations.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18678074
Report Number1823260-2024-00390
Device Sequence Number7217331
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2024
Initial Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown